Stability and numerical study of theoretical model of Zika virus transmission
by Maghnia Hamou Maamar; Leila Bouzid; Omar Belhamiti; Fethi Bin Muhammad Belgacem
International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO), Vol. 10, No. 2, 2020

Abstract: In this paper, we examine the Zika virus transmission for human and mosquito populations. At the first time, a compartment model based on two populations, humans and mosquitoes, are proposed and analysed quantitatively using the stability theory of the differential equations. In the second time, a non-human primate (monkey) is considered, we prove the influence of this second reservoir host on the spread of the disease. Numerical simulation of the models is implemented to investigate the effect of certain key parameters on the transmission of Zika virus.

Online publication date: Thu, 09-Apr-2020

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email